# SDR COEA201904103805

- Difficulty date: February 21, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671201200
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200031 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE L/H UPPER SKIN PANEL INTERIOR HAS LEVEL 2 CORROSION, AFT OF FRAME 31, STRINGER 4L-5L. CORRECTIVE ACTION: DOUBLER REPAIR PER SRM 530000-300-803-A01.
